Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 58684, 10 pages
http://dx.doi.org/10.1155/AAA/2006/58684

Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spaces

Department of Mathematics, Kyushu Institute of Technology, Sensuicho, Tobata, Kitakyushu 804-8550, Japan

Received 20 December 2003; Accepted 10 July 2005

Copyright © 2006 Tomonari Suzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Atsushiba and W. Takahashi, “Strong convergence theorems for one-parameter nonexpansive semigroups with compact domains,” in Fixed Point Theory and Applications, Y. J. Cho, J. K. Kim, and S. M. Kang, Eds., vol. 3, pp. 15–31, Nova Science, New York, 2002. View at Google Scholar · View at MathSciNet
  2. J.-B. Baillon, “Quelques propriétés de convergence asymptotique pour les semi-groupes de contractions impaires,” Comptes Rendus de l'Académie des Sciences. Série A-B, vol. 283, no. 3, pp. A75–A78, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  4. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the Academy of Natural Sciences of Philadelphia U.S.A, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82–90, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. E. Bruck Jr., “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. E. Bruck Jr., “A common fixed point theorem for a commuting family of nonexpansive mappings,” Pacific Journal of Mathematics, vol. 53, no. 1, pp. 59–71, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Edelstein, “A remark on a theorem of M. A. Krasnoselski,” The American Mathematical Monthly, vol. 73, no. 5, pp. 509–510, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Edelstein and R. C. O'Brien, “Nonexpansive mappings, asymptotic regularity and successive approximations,” The Journal of the London Mathematical Society. Second Series, vol. 17, no. 3, pp. 547–554, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Göhde, “Zum Prinzip der kontraktiven Abbildung,” Mathematische Nachrichten, vol. 30, pp. 251–258, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, no. 3, pp. 565–573, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Halpern, “Fixed points of nonexpanding maps,” American Mathematical Society. Bulletin, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Hirano, “Nonlinear ergodic theorems and weak convergence theorems,” Journal of the Mathematical Society of Japan, vol. 34, no. 1, pp. 35–46, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Ishikawa, “Fixed points and iteration of a nonexpansive mapping in a Banach space,” Proceedings of the American Mathematical Society, vol. 59, no. 1, pp. 65–71, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. A. Kirk, “A fixed point theorem for mappings which do not increase distances,” The American Mathematical Monthly, vol. 72, no. 9, pp. 1004–1006, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Miyadera and K. Kobayasi, “On the asymptotic behaviour of almost-orbits of nonlinear contraction semigroups in Banach spaces,” Nonlinear Analysis, vol. 6, no. 4, pp. 349–365, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” American Mathematical Society. Bulletin, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. N. Shioji and W. Takahashi, “Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces,” Nonlinear Analysis, vol. 34, no. 1, pp. 87–99, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Suzuki, “Convergence theorems to common fixed points for infinite families of nonexpansive mappings in strictly convex Banach spaces,” Nihonkai Mathematical Journal, vol. 14, no. 1, pp. 43–54, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. Suzuki, “On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2133–2136, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Suzuki and W. Takahashi, “Strong convergence of Mann's type sequences for one-parameter nonexpansive semigroups in general Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 5, no. 2, pp. 209–216, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. van Dulst, “Equivalent norms and the fixed point property for nonexpansive mappings,” The Journal of the London Mathematical Society. Second Series, vol. 25, no. 1, pp. 139–144, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet